# SDR SWIA2020082151926

- Difficulty date: July 13, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB CAP AT WS 48.70 HAS 2EA CRACKS.     INSTALLED NEW R/H WING RIB CAP AT WS 48.70 P/N 600-10389-2S . P/O T000055653/5 REF CRJ 200 SRM AND DWG, COMPLIED WITH TASK CARD AND M-337
